# SDR FDEA201202170600

- Difficulty date: February 17, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - ACFT SIDE OTBD FLAP HINGE LOWER MOUNT AFT SURFACE FOUND CORRODED.  REMOVED CORROSION IAW EA 1-5750-76663B PART 3.
